Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 374, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Dec 14, 2011, 2:30 PM PST. It took effect at Dec 15, 2011, 3:00 PM PST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2011, 2:30 PM PST (22:30 UTC)
- In effect from
- Dec 15, 2011, 3:00 PM PST
- Expired
- Dec 16, 2011, 3:00 AM PST
- In force
- 12 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
186 WHUS76 KMTR 142230 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 230 PM PST WED DEC 14 2011 PZZ570-150630- /O.NEW.KMTR.SC.Y.0374.111215T2300Z-111216T1100Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 230 PM PST WED DEC 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THURSDAY TO 3 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THURSDAY TO 3 AM PST FRIDAY. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-150630- /O.NEW.KMTR.SC.Y.0374.111215T2300Z-111216T1100Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 230 PM PST WED DEC 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THURSDAY TO 3 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THURSDAY TO 3 AM PST FRIDAY. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-150630- /O.NEW.KMTR.SC.Y.0374.111215T2300Z-111216T1100Z/ POINT ARENA TO POINT REYES TO 10 NM- 230 PM PST WED DEC 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THURSDAY TO 3 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THURSDAY TO 3 AM PST FRIDAY. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-150630- /O.NEW.KMTR.SC.Y.0374.111215T2300Z-111216T1100Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 230 PM PST WED DEC 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THURSDAY TO 3 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THURSDAY TO 3 AM PST FRIDAY. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
5 follow-up statements
744 WHUS76 KMTR 150412 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 812 PM PST WED DEC 14 2011 PZZ570-151215- /O.CON.KMTR.SC.Y.0374.111215T2300Z-111216T1100Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 812 PM PST WED DEC 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THURSDAY TO 3 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THURSDAY TO 3 AM PST FRIDAY. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-151215- /O.CON.KMTR.SC.Y.0374.111215T2300Z-111216T1100Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 812 PM PST WED DEC 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THURSDAY TO 3 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THURSDAY TO 3 AM PST FRIDAY. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-151215- /O.CON.KMTR.SC.Y.0374.111215T2300Z-111216T1100Z/ POINT ARENA TO POINT REYES TO 10 NM- 812 PM PST WED DEC 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THURSDAY TO 3 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THURSDAY TO 3 AM PST FRIDAY. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-151215- /O.CON.KMTR.SC.Y.0374.111215T2300Z-111216T1100Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 812 PM PST WED DEC 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THURSDAY TO 3 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THURSDAY TO 3 AM PST FRIDAY. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
694 WHUS76 KMTR 151101 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 301 AM PST THU DEC 15 2011 PZZ570-151900- /O.CON.KMTR.SC.Y.0374.111215T2300Z-111216T1100Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 301 AM PST THU DEC 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST FRIDAY. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-151900- /O.CON.KMTR.SC.Y.0374.111215T2300Z-111216T1100Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 301 AM PST THU DEC 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST FRIDAY. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-151900- /O.CON.KMTR.SC.Y.0374.111215T2300Z-111216T1100Z/ POINT ARENA TO POINT REYES TO 10 NM- 301 AM PST THU DEC 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST FRIDAY. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-151900- /O.CON.KMTR.SC.Y.0374.111215T2300Z-111216T1100Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 301 AM PST THU DEC 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST FRIDAY. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
046 WHUS76 KMTR 151637 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 837 AM PST THU DEC 15 2011 PZZ570-160045- /O.CON.KMTR.SC.Y.0374.111215T2300Z-111216T1100Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 837 AM PST THU DEC 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST FRIDAY. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-160045- /O.CON.KMTR.SC.Y.0374.111215T2300Z-111216T1100Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 837 AM PST THU DEC 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST FRIDAY. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-160045- /O.CON.KMTR.SC.Y.0374.111215T2300Z-111216T1100Z/ POINT ARENA TO POINT REYES TO 10 NM- 837 AM PST THU DEC 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST FRIDAY. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-160045- /O.CON.KMTR.SC.Y.0374.111215T2300Z-111216T1100Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 837 AM PST THU DEC 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST FRIDAY. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
011 WHUS76 KMTR 152223 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 223 PM PST THU DEC 15 2011 PZZ570-160630- /O.CON.KMTR.SC.Y.0374.111215T2300Z-111216T1100Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 223 PM PST THU DEC 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-160630- /O.CON.KMTR.SC.Y.0374.111215T2300Z-111216T1100Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 223 PM PST THU DEC 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-160630- /O.CON.KMTR.SC.Y.0374.111215T2300Z-111216T1100Z/ POINT ARENA TO POINT REYES TO 10 NM- 223 PM PST THU DEC 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-160630- /O.CON.KMTR.SC.Y.0374.111215T2300Z-111216T1100Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 223 PM PST THU DEC 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
557 WHUS76 KMTR 160435 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 835 PM PST THU DEC 15 2011 PZZ540-565-575-160545- /O.CAN.KMTR.SC.Y.0374.000000T0000Z-111216T1100Z/ POINT ARENA TO POINT REYES TO 10 NM- POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 835 PM PST THU DEC 15 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHERLY WINDS ARE EXPECTED TO BE 20 KNOTS OR LESS THROUGH THE REMAINDER OF TONIGHT. $$ PZZ570-161100- /O.CON.KMTR.SC.Y.0374.000000T0000Z-111216T1100Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 835 PM PST THU DEC 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. * WINDS: NORTH WINDS 15 TO 25 KT...DECREASING GRADUALLY AFTER MIDNIGHT. STRONGEST WINDS IN THE NORTHWEST PORTION OF THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 14, 2:22 PM PST, 8 minutes earlier.
Area forecast discussion, Dec 14, 2:22 PM PST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
222 PM PST WED DEC 14 2011
.DISCUSSION...AS OF 2:00 PM PST WEDNESDAY...SKIES ARE MOSTLY SUNNY
ACROSS THE DISTRICT WITH COOL TEMPS. THE ONLY EXCEPTION ARE THE
SMALL CU BUILDING OVER THE MOUNTAINS SOUTH OF SF BAY. HOWEVER...THESE
CLOUDS WILL QUICKLY DISSIPATE AFTER SUNSET. TEMPS ARE MAINLY IN
THE MID 40S TO LOWER 50S IN THE NORTH BAY VALLEYS WHERE THERE WAS
FOG THIS MORNING TO THE 50S TO LOWER 60S ELSEWHERE.
SATL IMAGERY IS SHOWING AN UPPER LEVEL SYSTEM NEAR 44/130 MOVING
TO THE CA/OREGON BORDER. THIS UPPER LOW WILL DROP SOUTHEAST INTO
NORTH CENTRAL CA TONIGHT...AND THEN INTO SOCAL BY LATE THU AFTN.
THIS UPPER LOW WILL REMAIN EAST OF THE DISTRICT AND WILL BE VOID
OF MUCH MOISTURE...HOWEVER IT WILL MOVE CLOSE ENOUGH TO THE
DISTRICT FOR A CHANCE OF SHOWERS IN THE NORTH BAY LATE
TONIGHT...WITH SHOWERS SPREADING ACROSS THE DISTRICT ON THURSDAY.
WILL HAVE LIKELY POPS MAINLY FROM MONTEREY NORTH WITH A CHANCE
SOUTH. THIS WILL BE MORE OF A HIGH POP LOW QPF TYPE OF SYSTEM.
THIS SYSTEM IS FAST MOVING...SO IT IS QUITE POSSIBLE THAT THE
SHOWERS COULD END BY NOON NORTH OF THE GOLDEN GATE.
AS THIS SYSTEM MOVES INTO SOCAL...RIDGING WILL BUILD INTO THE
GREAT BASIN. THIS WILL BRING AN OFFSHORE FLOW THURSDAY NIGHT RIGHT
THRU AT LEAST SAT. WINDS COULD BE GUSTY THURSDAY NIGHT INTO FRIDAY
IN THE NORTH AND EAST BAY HILLS BUT WILL REMAIN BELOW ADVISORY
CRITERIA. HAVE REMOVED THE MENTION OF FOG...SINCE THE NAM KEEPS
THE BOUNDARY LAYER RH LOW WITH THE OFFSHORE/DOWNSLOPE WINDS AND
GOOD MIXING. THE WINDS SHOULD ALSO KEEP THE TEMPS ABOVE FREEZING
WITH THE GOOD MIXING. DRY WEATHER WILL CONTINUE ON SUNDAY AS WELL.
A WEAK TROF WILL SWING ACROSS THE DISTRICT FROM THE NORTH ON
MONDAY. THE ECMWF CUTS OFF AN UPPER LOW OVER THE COAST WHEREAS THE
GFS JUST SWINGS THE TROF ACROSS. HAVE KEPT MONDAY DRY FOR NOW.
RIDGING BUILDS BACK INTO THE STATE FOR DRY WEATHER THROUGH AT
LEAST THE MIDDLE OF NEXT WEEK AS OUR VERY DRY EARLY WINTER
CONTINUES.
&&
.AVIATION...AS OF 9:40 AM PST WEDNESDAY...SFO AND THE APPROACH
INTO SFO ARE VFR. STRATUS AND FOG ARE SLOW TO CLEAR OUT OF THE
VALLEYS BUT ALL TERMINALS WILL BE VFR BY 20Z. A FRONTAL SYSTEM
COULD SPREAD SHOWERS INTO THE SFO BAY AREA LATE IN PERIOD.
VICINITY OF KSFO...VFR THROUGH TONIGHT. MVFR CONDITIONS WITH LIGHT
RAIN SHOWERS POSSIBLE THURSDAY MORNING.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...IFR CONDITIONS IN THE SALINAS VALLEY
THROUGH 19Z. OTHERWISE VFR.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...NONE.
&&
PUBLIC FORECAST: STROBIN
AVIATION/MARINE: W PIHazardous weather outlook, Dec 14, 4:31 AM PST, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 431 AM PST WED DEC 14 2011 CAZ506-141700- NORTH BAY INTERIOR VALLEYS- 431 AM PST WED DEC 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTH BAY VALLEYS. .DAY ONE...WEDNESDAY AND WEDNESDAY NIGHT COLD TEMPERATURES AROUND THE NORTH BAY ALONG WITH POCKETS OF FREEZING FOG. * FREEZE WARNING......SEE SFONPWMTR WWUS76 KMTR FOR DETAILS * .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DRY WEATHER WILL CONTINUE. WARMER TEMPERATURES ARE FORECAST FOR THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. BELL
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 3:02 AM PST | Freeze Warning | MTR | Marin, Napa, Sonoma | 6 hr |
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.